Will hormone replacement shots decrease the effectiveness of the Armour Thyroid medication. I am currently on synthroid every day and get estrogen and testerone injections every month with B12 injections. I have classic symptoms of hypothyroidism. I have lost very little wt. on synthroid. My symptoms of feeling cold all the time has improved as well as the low blood pressure and pulse. I still get cold hands and feet, as a matter of fact the bottom of my sole and toes will turn blue and numb. I have to take lasix 40mg every day to reduce the edema and a statin medication for high cholesterol. I still have a problem with loosing my hair, it comes out by the brush loads and doesn't seem to grow in length at all. My eyebrows are very thin, with just a few sprigs of hair on the outer ends of my eyebrows and vertually no hair on and under my arms and on my legs. My nails never get to the end of my fingers before they are splitting, they are soft too. My voice is very hoarse, my skin is dry, my eyes stay puffy (cant even see my eyelids), my memory is so poor I was wondering if I have alzheimers, plus I cant seem to concentrate and remember anything. I don't really know if Im depressed, I may be because I can't seem to find any happiness with anything or anyone, everything seems to get on my nerves (anxiety) and I get angry easily. Every since my neck surgery in 2005, I gained close to 100 lbs within 1 yr and have not been able to loose it. Surgical Menapause didn't help either, thats why I have to get hormone replacement shots. Im tired of looking like a hairless blimp, feeling like a dummy, sounding like a smoker and feeling like all the energy is sucked right out of me even after sleeping all night. Can Armour Thyroid possibly help me feel human again? Will the hormone replacement shots decrease the effectiveness of Armour Thyroid? Where can I get Armour Thyroid? Is it a prescription medication? Is it covered by health insurance? Where can I get Armour Thyroid? If its not available, what is a good alternative medication?